# SDR IPXA10M58227

- Difficulty date: December 30, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA6048207
- Condition: Misrepaired
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE: 2C REPAIR SURVEY SEQ NR 290-F2-01 BETWEEN STA 475 AND 495, X=0 AND X=24, REPAIR DOUBLER IS NOT IN SRM.  REMOVED EXISTING REPAIR BETWEEN STA 475 AND 495, BETWEEN X=0.00 AND X= 24. ON WEB.  FABRICATED AND INSTALLLED REPLACEMENT REPAIR REF EO MD11-5330-36353-A AND EA 011-5330-01-A2112.
